# SDR FDEA201503251075

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 505 hours, 12,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75792
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REFUELING PANEL CUT OUT FWD INBD CORNER SUSPECT CRACK AT APPROX STATION XOS 610.  CARRIED OUT REPAIR IAW SRM 57-40-01-2R REPAIR 18 FIGURE 201 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
